MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1161/01.str.24.5.741

Медицинская библиотека · Stroke · 1993

Stroke following injection of a melted suppository.

Bitar S, Gomez C R

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND AND PURPOSE: Stroke following the intravenous injection of drugs may be secondary to the direct effect of the substance itself or from embolization by the inert vehicle used in the manufacturing process of the drug.

CASE DESCRIPTION: We describe a 39-year-old man who developed a left homonymous hemianopia after intravenous injection of a melted suppository.

CONCLUSIONS

Paradoxical fat embolism should be added to the possible list of stroke mechanisms in intravenous drug abusers.

Для цитирования: Bitar S, Gomez C R. Stroke following injection of a melted suppository.. Stroke. 1993. DOI: 10.1161/01.str.24.5.741.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.